# SDR SWAA2022022823092

- Difficulty date: December 19, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 232RF AT STA 560 2EA PUNCTURES ON TOP SIDE (MARKED) / REPAIRED CABIN FLOORBOARD PANEL 232RF AT STA 560 2 EA PUNCTURES AT AFT I/B UPPER SURFACE IAW B737 SRM 53-00-50-2R-1. A11445 A44583 A32190
